# SDR FDEA201202210631

- Difficulty date: February 21, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ARC030436
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW T/E ADJACENT AREA OF TRAPEZOIDAL FITTING SUPPORT STRUCTURE FOUND WITH CORROSION.  REPAIRED AS PER EA 1-5710-154299.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV114
